# SDR DALA2022042903020

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CORROSION WEB INTERNAL STRUCTURE LOC BTW FR69 TO FR70 AT LEVEL STR 23 RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-11 AND 53-41-17. (2214887)
